Format

Send to

Choose Destination
Heart Lung. 2010 May-Jun;39(3):235-6. doi: 10.1016/j.hrtlng.2009.07.003. Epub 2009 Oct 2.

Acute transient phlebitis during eptifibatide intravenous injection: case report.

Author information

1
Quality Control and Risk Management Unit, Barzilai Medical Center, Ben-Gurion University of the Negev, Ashkelon, Israel.

Abstract

We present a 56-year-old man who developed acute transient phlebitis of the right cephalic vein during an intravenous injection of eptifibatide (Integrilin, Schering Plough, Kenilworth, NJ). The eptifibatide injections were discontinued, and signs of phlebitis disappeared within minutes. The patient's course was uneventful, and he was discharged home after 8 days. As far as we know, this is the first report of acute transient phlebitis during intravenous eptifibatide injections in the English-language medical literature.

PMID:
20457344
DOI:
10.1016/j.hrtlng.2009.07.003
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center